# SDR SIMA200407503

- Difficulty date: March 15, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 67190
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGENCY LIGHTING INOPERATIVE FROM ROWS 7-12 INCLUDING EXIT ROW LIGHTS.  REPLACED NR 3 POWER SUPPLY.  OPS CHECK GOOD.  (M)
